Journal of Faculty of Science, Hokkaido University. Series I. Mathematics

MONOTONY AND FLATNESS OF THE NORMS BY MODULARS

Ichiro Amemiya, Tsuyoshi Andô, and Masahumi Sasaki

Full-text: Open access

Article information

Source
J. Fac. Sci. Hokkaido Univ. Ser. I Math., Volume 14, Number 2-4 (1959), 96-113.

Dates
First available in Project Euclid: 5 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1530756068

Digital Object Identifier
doi:10.14492/hokmj/1530756068

Mathematical Reviews number (MathSciNet)
MR117526

Zentralblatt MATH identifier
0094.30301

Citation

Amemiya, Ichiro; Andô, Tsuyoshi; Sasaki, Masahumi. MONOTONY AND FLATNESS OF THE NORMS BY MODULARS. J. Fac. Sci. Hokkaido Univ. Ser. I Math. 14 (1959), no. 2-4, 96--113. doi:10.14492/hokmj/1530756068. https://projecteuclid.org/euclid.hokmj/1530756068


Export citation